Order for Guest
Your shopping cart is empty.
Impact Stream | Vancouver International Film Festival

Sustainable Production Forum

Day 1

Impact | Sustainable Production Forum
October 5, Vancity Theatre
 

Sustainable production is the future of filmmaking, and the screen-based storytelling community can shift business-as-usual practices and contribute to the global conversation about sustainability.

The focus of the 2018 Sustainable Production Forum is on "Transforming Culture". Join expert panelists, actors, producers and other film and television practitioners discuss achievements in sustainable production practices, explore how to implement sustainable production in the effervescent world of advertising, and celebrate the launch of a pilot project which continues to pioneer best practices for industry-community relations in BC. The day will end with a reception and Awards Gala.

 



Conference Day 1 | Day 2


Doors Open | Welcoming Remarks

FRI, OCT. 5 9:00AM | 9:30AM
 

KEYNOTE: Cristina Mittermeier

FRI, OCT. 5 10:00AM - 10:30AM
National Geographic photographer, Founder - SeaLegacy.


Reel Green Session

30 min.
FRI, Oct. 5, 10:30AM – 11:00AM
An overview of Reel Green activities that have happened over the past year and what’s in store for this coming year. Reel Green’s mission is to enable the evolution and implementation of sustainable practices in the motion picture industry to contribute to the betterment of the world.


Sustainable Physical Production

60 min.
FRI, Oct. 5, 11AM – 12PM
Nearly all productions that shoot in British Columbia are implementing sustainable-production practices. This session will focus on approaches to sustainable-production practices in BC from those out there implementing them. Find out what a producer, production manager, location manager or gaffer thinks about how to reduce environmental impacts on their productions.

Life in the Fast Lane - Commercials and Sustainable Production

60 min.
FRI, Oct. 5, 1PM – 2PM
In the fast-paced advertising/commercials world, the question is, "Can sustainable production practices be implemented?" Learn from those at different points in the advertising value chain about the tools and approaches for sustainable production

Industry Stewardship Pilot Project - Staying Ahead of the Curve

75 min.
FRI, Oct. 5, 2:30PM – 3:45PM
Seasoned industry and municipal leaders with boots on the ground discuss the gifts and challenges of a thriving, high volume location production landscape. Worst case scenarios with positive outcomes are discussed, with best practices transforming crisis management to prevention. Forward looking partnership strategies for the 'new normal' based on engagement, advocacy and education are introduced.

Industry Stewardship - We're in This Together

90 min.
FRI, Oct. 5, 4PM – 5:30PM
The Industry Stewardship panels bring decision makers at all levels of production together with local government partners and international counterparts to share the background and new strategies in location stewardship that will continue to distinguish BC’s reputation as leaders in production-industry sustainability.

Sustainable Production Excellence Awards

60 min.
FRI, Oct. 5, 6PM
"This year’s theme is Transforming Culture." says Jacqueline Dupuis, VIFF executive director. "The Sustainable Production Excellence Awards are our way of honouring film-industry members and productions whose work demonstrates leadership in shifting film production towards environmentally friendly practices."

Categories include: Production Sustainability Impact and Sustainable Production Champion.

 

Day 1 Pass


Promotional Code

  • If you have a promotion, please enter the Access Code here: